Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 112, NWS Topeka, KS

June 3, 2008Douglas County, Franklin County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 3, 2008, 7:08 PM CDT for Douglas County, Franklin County, Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 7:08 PM CDT (00:08 UTC)
Expired
Jun 3, 2008, 8:00 PM CDT
In force
52 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Douglas County, KS, Franklin County, KS

The radar

The Topeka radar (KTWX), 84 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:28 PM CDTHAIL 0.885 Wsw Baldwin City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1751 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 040009
SVRTOP
KSC045-059-040100-
/O.NEW.KTOP.SV.W.0112.080604T0008Z-080604T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
708 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 4 MILES SOUTHWEST OF GLOBE...OR 12 MILES
  NORTHWEST OF OTTAWA...MOVING EAST AT 21 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTROPOLIS...
  PLEASANT GROVE...
  BALDWIN CITY...
  VINLAND...
  WELLSVILLE...
  GLOBE...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 191 AND 199.

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3866 9506 3863 9551 3867 9551 3869 9551
      3869 9550 3882 9549 3890 9505
TIME...MOT...LOC 0008Z 261DEG 19KT 3874 9540

$$

WILKINS/BOUSTEAD
2 follow-up statements
000 
WWUS53 KTOP 040026
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
727 PM CDT TUE JUN 3 2008

KSC045-059-040100-
/O.CON.KTOP.SV.W.0112.000000T0000Z-080604T0100Z/
DOUGLAS-FRANKLIN-
727 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN FRANKLIN AND SOUTHERN DOUGLAS COUNTIES...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CENTROPOLIS...OR 9 MILES NORTH OF
OTTAWA...MOVING EAST AT 17 MPH.

LOCATIONS IMPACTED INCLUDE...
VINLAND...BALDWIN CITY AND WELLSVILLE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 191 AND 199.

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3866 9506 3863 9551 3867 9551 3869 9551
      3869 9550 3882 9549 3890 9505
TIME...MOT...LOC 0027Z 271DEG 15KT 3875 9529

$$

BOUSTEAD
000 
WWUS53 KTOP 040052
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
751 PM CDT TUE JUN 3 2008

KSC045-059-040101-
/O.EXP.KTOP.SV.W.0112.000000T0000Z-080604T0100Z/
DOUGLAS-FRANKLIN-
751 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN AND SOUTHERN
DOUGLAS COUNTIES WILL EXPIRE AT 800 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. SMALL 
HAIL AND GUSTY WINDS WILL REMAIN POSSIBLE IN THE PLEASANT GROVE AND 
BALDWIN CITY AREAS THROUGH 815 PM. 

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3866 9506 3863 9551 3867 9551 3869 9551
      3869 9550 3882 9549 3890 9505
TIME...MOT...LOC 0051Z 271DEG 15KT 3875 9516

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:07 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 3, 3:07 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
307 PM CDT TUE JUN 3 2008

.DISCUSSION...

MAIN CONCERN OVR THE NEXT COUPLE OF DAYS IS CONVECTIVE THREAT. 19Z
SFC ANLYS INDCD SFC CDFNT EXTNDD FM NR KICL TO KFNB TO KMHK TO KHUT.
SWD PROGRESS OF THIS BOUNDARY HAS BEEN SLOW TODAY AND WITH LITTLE
PRES FALLS NOTED BEHIND THE BOUNDARY...THIS TREND SHLD CONT THRU THE
EVNG. DEEPEST MOISTURE THIS AFTN RESIDES JUST BEHIND THE SFC
BOUNDARY WHERE THE H85 MOISTURE REMAINS LOCKED INTO PLACE. SOUTH OF
THE BOUNDARY...SOME MOISTENING HAS BEEN TAKING PLACE PER INCREASE IN
CU DVLPMNT OVR ERN KS...BUT SAMPLING OF THIS AIR PER THE 18Z TOP
SPECIAL SOUNDING INCS A STRONG CAPPING INVERSION IN PLACE. THUS MAIN
INITIAL CONCERN WL BE FOR CONVECTION ALNG AND JUST BEHIND THE
BOUNDARY THRU THE REMAINDER OF THE AFTN. MODIFIED 18Z SOUNDING FOR
AIRMASS BEHIND THE BOUNDARY INDCS A MUCH WEAKER CAP...BUT STILL ARND
-80 J/KG OF MLCIN. CONTINUED HEATING AND MOISTENING OF THE BOUNDARY
THRU THE REST OF THE AFTN THOUGH MAY LEAD TO AN ISO STORM ON THE
COOL SIDE OF THE BOUNDARY. OTHERWISE CONVECTION IS EXPECTED TO DVLP
OVR SW KS AND THE OK PANHANDLE LATE THIS AFTN AND TRACK EWD ACRS SRN
KS THIS EVNG. SOME OF THIS ACTIVITY WL LIKELY CROSS OUR SRN COUNTIES
BY LATE EVNG. OTHER CHANCE FOR CONVECTION TONIGHT APPEARS TO TAKE
PLACE AFTER MIDNIGHT AS THETA-E ADVECTION INCREASES WITH THE
INCREASE IN THE NOCTURNAL LLJ FM CNTRL OK INTO CNTRL KS. THIS IS
LIKELY TO FUEL AND MCS TONIGHT...BUT MOST OF THIS SHOULD TRACK ACRS
NEB BUT MAY DIP INTO OUR NRN COUNTIES.

AREA PROFILERS INDC MID LVL FLOW IS INCREASING ACRS THE WRN HI
PLAINS AND ALSO FLOW ACRS THE CWA IS FAIRLY WEAK ATTM...DEEP LAYER
SHEAR SHOULD INCREASE THRU THE EVNG AND THUS SVR WX STILL SEEMS
POSSIBLE WITH ANY OF THE 3 POSSIBLE CONVECTIVE CHANCES.
AGAIN...LARGE HAIL /SOME VERY LARGE GIVEN THE LAPSE RATES/ AND
DAMAGING WINDS /GIVEN THE >30 K H6 TO SFC THETA-E DIFF/ WILL BE THE
MAIN THREATS. OTHERWISE...DID INCREASE GOING LOWS FOR TONIGHT WITH
RECENT PERFORMANCE OF OPERATIONAL GUIDANCE BEING ON THE COOL SIDE
OVR THE LAST WEEK.

ANY CONVECTION SHLD BE EXITING THE CWA BY EARLY MRNG WED AND HAVE
ADDED A SMALL POP TO WED MRNG...BUT MOST OF THE AREA SHOULD START
DRY ON WED. SFC WRMFNT SHLD DVLP NWD THRU THE DAY AS LOW PRES
STRENGTHENS OVR THE WRN HI PLAINS IN RESPONSE TO STRONG HEIGHT
FALLS MOVES INTO THE GREAT BASIN. EML WILL ALSO INCREASE THROUGH
THE DAY ON WED AND SFC-BASED CONVECTIVE INITIATION IS IN QUESTION
DURING THE AFTN PERIOD. FNT LOOKS TO LINE UP BY 00Z FM SE NEB INTO
CNTRL KS. ATMOSPHERE BY LATE AFTN DOES BECOMING EXTREMELY UNSTABLE
TO THE SOUTH OF THE BOUNDARY AND SHEAR CERTAINLY SUPPORTS SIG SVR
IF STORMS CAN DVLP. HAVE LOWERED GOING POPS DURING THE AFTN PERIOD
WITH STRONG CAPPING INVERSION WITH BETTER CHANCES OCCURRING AFTER
00Z.

BOUSTEAD

WEDNESDAY NIGHT...MODELS CONSISTENT IN SHOWING WARM FRONT LIFTING
NORTH DURING THE OVERNIGHT HOURS. MOISTURE CONVERGENCE LOOKS TO
INCREASE ALONG THE RETREATING WARM FRONT...SO IF THUNDERSTORMS
HAVE NOT INITIATED DURING PEAK HEATING HOURS OF THE
DAY...STRENGTHENING LOW LVL MOISTURE CONVERGENCE DOES MAKE IT
POSSIBLE TO INITIATE STORMS NEAR THE WARM FRONT AS CAP ERODES. ALL
INGREDIENTS PRESENT FOR SEVERE THUNDERSTORMS IF ANYTHING INITIATES
ACROSS THE TOP CWA. AS TSTM CHANCES LOOK GREATEST ALONG THE WARM
FRONT...FEEL THAT BEST CHANCE TO SEE SVR WX WILL EXIST IN NORTH
CENTRAL KS. TSTMS SHOULD MOVE NORTHEAST ALONG THE WARM FRONT AS IT
CONTINUES TO LIFT NORTH...SO COULD SEE MOST TSTM ACTIVITY PUSH
NORTHEAST INTO EASTERN NE DURING THE EARLY MORNING HOURS THURSDAY.

THURSDAY AND THURSDAY NIGHT...POWERFUL UPPER LEVEL TROUGH FOR JUNE
IS ALREADY PUSHING ONSHORE THE WESTERN CONUS. MODELS CONSISTENT IN
BRINGING STRONG EMBEDDED SHORTWAVE TROUGH THROUGH LONGER WAVE
TROUGH AXIS THURSDAY MORNING OVER THE GREAT BASIN...ROTATING
NORTHEAST INTO THE CENTRAL PLAINS THURSDAY AFTERNOON/EVENING.
MODELS INDICATING 60-70 KT H500 JET WITH H250 JET OF AROUND 100
KTS EMBEDDED WITHIN THIS SHORTWAVE TROUGH. MODELS INDICATE
SECONDARY SFC LOW DEVELOPING OVER WESTERN KS THURSDAY
AFTERNOON...WITH DRYLINE MIXING EAST INTO CENTRAL KS BY 00Z FRI.
MODELS INDICATE 2500-3000 J/KG OF SBCAPE BUILDING UP DUE TO EML IN
PLACE OVER MUCH OF THE CWA. INITIALLY THURSDAY AFTERNOON...WITH
UPPER JET CORE OVER CENTRAL KS ALONG WITH DRYLINE...FEEL THIS IS
THE MOST LIKELY PLACE FOR TSTM INITIATION BEFORE 00Z AS MODELS
FAIRLY CONSISTENT IN KEEPING AT LEAST MODEST EML CAP OVER MUCH OF
THE CWA THRU 00Z FRI. GOOD LOW LVL CONVERGENCE ALONG THE DRYLINE
AND LARGE SCALE ASCENT ASSOCIATED WITH SHORTWAVE TROUGH ENTERING
THE REGION SHOULD BE SUFFICIENT TO LIFT THROUGH THIS
CAP...ALLOWING ISOLATED SUPERCELL TSTMS TO INITIATE IN CENTRAL KS.
THESE TSTMS ARE EXPECTED TO MOVE NORTHEAST INTO THE TOP CWA...AND
TSTMS WILL LIKELY INCREASE IN COVERAGE AFT 00Z AS LARGE SCALE
ASCENT INCREASES THROUGH THE CENTRAL PLAINS. GIVEN STRENGTH OF THE
SHORTWAVE TROUGH AND WINDS ALOFT...A WIDESPREAD SEVERE WEATHER
OUTBREAK IS BECOMING MORE LIKELY. MESOSCALE ENVIRONMENT WILL
MODULATE POTENTIAL FOR TORNADOES...BUT THE PRESENCE OF SFC LOW
OVER WESTERN KS MAKES BACKED LOW LVL WINDS MORE LIKELY...WHICH
WOULD GENERALLY ENHANCE TORNADO POTENTIAL ASSOCIATED WITH ANY
SUPERCELL TSTM. TOO EARLY TO TELL EXACT TORNADO POTENTIAL...BUT A
SITUATION TO WATCH VERY CLOSELY AS IT BECOMES MORE OF A SHORT TERM
CONCERN.

EXTENDED...NO SIGNIFICANT CHANGES MADE TO GOING FORECAST PACKAGE.
WITH VERY ACTIVE SHORT TERM PATTERN...DECIDED TO SIDE WITH HPC
GUIDANCE FOR THE VERY END OF THE FORECAST PACKAGE. IN
GENERAL...GFS/ECMWF SEEM TO AGREE IN UPPER RIDGE OVER THE EASTERN
CONUS WITH AN UPPER TROUGH OVER THE WESTERN CONUS. THIS PATTERN
WILL KEEP SOUTHWEST FLOW THROUGH THE CENTRAL PLAINS WHICH WILL
MAKE FOR A CONTINUED ACTIVE WEATHER PATTERN FOR MUCH OF THE
EXTENDED FORECAST PACKAGE. CAN SEE SOUTHWEST FLOW ALLOWING
PERSISTENT EML TO REMAIN OVER REGION BUILDING UP LARGE INSTABILITY
DURING THE DAYTIME HOURS AND THUS A POTENTIAL FOR TSTMS DURING
PEAK HEATING HOURS. ANY AMBIENT BOUNDARY IN THE CENTRAL PLAINS
WOULD TEND TO FAVOR NOCTURNAL CONVECTION. MANY CHANGES WILL BE
MADE TO THE EXTENDED FORECAST PACKAGE AS SMALL SCARE FEATURES ARE
RESOLVED IN THE SHORT TERM.

CAVANAUGH

&&

.AVIATION...

VFR CONDS EXPECTED TO CONT AT ALL 3 TAFS SITES THRU THE PERIOD. AFTN
CU DVLPMNT WL DISSIPATE THIS EVNG EITHER FM STORMS DEVELOPING IN THE
AREA OR FM LOSS OF DIURNAL MIXING. ISO/SCT STORMS ARE POSSIBLE
DURING THE EVNG...BUT GIVEN THE SCT NATURE OF THE EVNT...ONLY
INCLUDED A CB IN THE TAFS AND ONCE TIMING BECOMES MORE CLR...TSRA
CAN BE ADDED. OTHERWISE...WK SFC BOUNDARY WILL CONT IN THE TAF SITES
THRU THE EVNG BEFORE FLOW BECOMES INCREASINGLY SRLY LATE TONIGHT AND
CONTS THRU THE DAY ON WED WITH DRY WX EXPECTED.

BOUSTEAD

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 3, 11:43 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1143 AM CDT TUE JUN 3 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-041645-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1143 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
OUTLOOK AREA TODAY. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL
BE BETWEEN 4 PM AND 2 AM TONIGHT. THE MAIN THREAT FROM
THUNDERSTORMS WOULD BE VERY LARGE HAIL AND DAMAGING WINDS.

A COLD FRONT WILL MOVE SLOWLY ACROSS EASTERN KANSAS TODAY. THE
ATMOSPHERE ALONG THE COLD FRONT IS EXPECTED TO BECOME MODERATELY
UNSTABLE BY LATE AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL MOVE
INTO THE AREA LATE THIS AFTERNOON...AND THIS IS LIKELY TO COMBINE
WITH THE COLD FRONT TO INITIATE ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE AREA. DUE TO FAVORABLE SHEAR IN THE
ATMOSPHERE...SOME OF THESE STORMS MAY BECOME SUPERCELLS CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL CONTINUE TO EXIST WEDNESDAY AND
WEDNESDAY NIGHT MAINLY NORTHWEST OF A LAWRENCE TO COUNCIL GROVE
LINE...THEN ACROSS THE ENTIRE OUTLOOK AREA THURSDAY AND THURSDAY
NIGHT...FOR MUCH OF NORTHEAST AND EAST CENTRAL KANSAS ON FRIDAY.
SEVERE THUNDERSTORMS MAY OCCUR DURING THESE PERIODS...ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY AND THURSDAY.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON AND
INTO THE EARLY MORNING HOURS ON WEDNESDAY.

BOUSTEAD

In the hours before

Special weather statement, Jun 3, 7:03 PM CDT, 5 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
703 PM CDT TUE JUN 3 2008

KSZ040-056-040045-
DOUGLAS-FRANKLIN-
703 PM CDT TUE JUN 3 2008

THROUGH 745 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 27 MPH
ACROSS PORTIONS OF DOUGLAS AND FRANKLIN COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
PLEASANT GROVE...GLOBE...BALDWIN CITY...VINLAND AND EUDORA.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

WILKINS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:09 PM CDTFlash Flood WarningTOPDouglas, Franklin, Osage3 hr
Jun 3, 8:59 PM CDTSevere Thunderstorm WarningTOPFranklin46 min
Jun 3, 9:35 PM CDTSevere Thunderstorm WarningTOPDouglas19 min
Jun 4, 1:23 AM CDTSevere Thunderstorm WarningTOPRepublic52 min
Jun 4, 2:03 AM CDTSevere Thunderstorm WarningTOPRepublic27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.